MAUDE Adverse Event Report: NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP

NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP
Model Number 37-6240
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 15-dec-23, nurse assist received a medwatch report via e-mail of the following event description from medwatch report: my husband has a sci (spinal cord injury).We have been using mckesson saline mixed with gentamicin as a bladder rinse to prevent urinary tract infections.He had 9 uti's in one year, unexplained.Now we find out that the saline we were using is part of a recall.Could that have attributed to all the uti's that he had? i am giving the date of his last urine culture.He was treated with cipro.Dates of use: (b) (6) 2016 - (b)(6) 2023.Bladder rinse per urologist to prevent uti.
 
Additional Manufacturer Narrative
Medwatch report mw5149118.

Brand Name
NURSE ASSIST, LLC
Common Device Name
0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP
Manufacturer (Section D)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer (Section G)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer Contact
anthony bui
4409 haltom rd.
haltom city, TX 76117
8006496800
MDR Report Key18475008
Report Number3002695476-2023-00046
Device Sequence Number6407524
Product Code FRO
UDI-Device Identifier00612479199545
UDI-Public612479199545
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/08/2024
Device Model Number37-6240
Device Lot Number22032904
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown